JOURNAL BROWSE
Search
Advanced SearchSearch Tips
A Fixed Point Approach to the Stability of a Functional Equation
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Kyungpook mathematical journal
  • Volume 50, Issue 4,  2010, pp.557-564
  • Publisher : Department of Mathematics, Kyungpook National University
  • DOI : 10.5666/KMJ.2010.50.4.557
 Title & Authors
A Fixed Point Approach to the Stability of a Functional Equation
Park, Won-Gil; Bae, Jae-Hyeong;
  PDF(new window)
 Abstract
By using an idea of Cdariu and Radu [4], we prove the generalized Hyers-Ulam stability of the functional equation f(x + y,z - w) + f(x - y,z + w)
 Keywords
Alternative of fixed point;Functional equation;Stability;
 Language
English
 Cited by
 References
1.
J. H. Bae and W. G. Park, On stability of a functional equation with n variables, Nonlinear Anal. TMA, 64(2006), 856-868. crossref(new window)

2.
J. H. Bae and W. G. Park, On a cubic equation and a Jensen-quadratic equation, Abstarct Appl. Anal., 2007(2007), Article ID 45179.

3.
J. H. Bae and W. G. Park, A fixed point approach to the stability of a functional equation on quadratic forms, preprint.

4.
L. Cadariu and V. Radu, Fixed points and the stability of Jensen's functional equation, J. Inequal. Pure Appl. Math., 4(2003), Article 4.

5.
P. Gavruta, A generalization of the Hyers-Ulam-Rassias stability of approximately additive mappings, J. Math. Anal. Appl., 184(1994), 431-436. crossref(new window)

6.
D. H. Hyers, On the stability of the linear functional equation, Proc. Nat. Acad. Sci. U. S. A., 27(1941), 222-224. crossref(new window)

7.
B. Margolis and J. B. Dias, A fixed point theorem of the alternative for contractions on a generalized complete metric space, Bull. Amer. Math. Soc., 126(1968), 305-309.

8.
W. G. Park and J. H. Bae, On a Cauchy-Jensen functional equation and its stability, J. Math. Anal. Appl., 323(2006), 634-643. crossref(new window)

9.
W. G. Park and J. H. Bae, A multidimensional functional equation having quadratic forms as solutions, J. Inequal. Appl., 2007(2007), Article ID 24716.

10.
W. G. Park and J. H. Bae, A functional equation related to quadratic forms without the cross product terms, Honam Math. J., 30(2008), 219-225. crossref(new window)

11.
W. G. Park and J. H. Bae, A functional equation originating from elliptic curves, Abstract Appl. Anal., 2008(2008), Article ID 135237.

12.
Th. M. Rassias, On the stability of linear mappings in Banach spaces, Proc. Amer. Math. Soc., 72(1978), 297-300. crossref(new window)

13.
S. M. Ulam, A Collection of Mathematical Problems, Interscience Publishers, New York, 1968.